MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH THREADED HOLDING SLEEVE FOR POLYAXIAL SCREWS; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH THREADED HOLDING SLEEVE FOR POLYAXIAL SCREWS; MISC ORTHO SURGICAL INSTR
Catalog Number 03.614.017
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2020 that during an unknown procedure, the spring loaded portion of the threaded holding sleeve came apart.The device was able to be reassembled prior to surgery but it was reported to be weaker than before.The surgery was successfully completed.There is no further information available.This report is for one (1) threaded holding sleeve for polyaxial screws.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the complaint device is not available to return for investigation.The customer retaining the product.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
THREADED HOLDING SLEEVE FOR POLYAXIAL SCREWS
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10383305
Report Number8030965-2020-05792
Device Sequence Number1875376
Product Code LXH
UDI-Device Identifier07611819968417
UDI-Public(01)07611819968417
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.614.017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date08/09/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1